J. F. MALONE, PH.D.; M. J. CULLEN, M.B.
To the editor: McDougall and Greig (1) recently presented their results of 125I treatment of Graves' disease. The data are sufficient to allow the incidence of hypothyroidism after this mode of therapy to be examined to see if it conforms to the two-mechanism hypothesis postulated for 131I (2). With 131I early incidence, 2 years after therapy is linearly related to dose and is thought to be induced directly by radiobiological events. Late incidence, after more than 2 years, is relatively dose independent and hence is thought to be related to some fundamental biological property of the thyroid such as the
Learn more about subscription options.
Register Now for a free account.
MALONE JF, CULLEN MJ. Hypothyroidism after 125I Therapy. Ann Intern Med. 1977;86:823-824. doi: 10.7326/0003-4819-86-6-823
Download citation file:
Published: Ann Intern Med. 1977;86(6):823-824.
Endocrine and Metabolism, Thyroid Disorders.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only